MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1445-5994.1987.tb05055.x

Медицинская библиотека · Australian and New Zealand journal of medicine · 1987

Papillary necrosis associated with rifampicin therapy.

Lai F M, Lai K N, Chong Y W

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a patient who developed progressive renal failure following 13 months of rifampicin therapy for renal tuberculosis. The renal function continued to deteriorate despite the discontinuation of rifampicin. Renal pathology did not demonstrate any evidence of tuberculosis of the kidney but revealed the unique pathological finding of glomerulosclerosis, granulomatous interstitial nephritis, and extensive papillary necrosis.

Для цитирования: Lai F M, Lai K N, Chong Y W. Papillary necrosis associated with rifampicin therapy.. Australian and New Zealand journal of medicine. 1987. DOI: 10.1111/j.1445-5994.1987.tb05055.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.